1 doctor weighed in:

The last few days everytime I look at a light I get headache, expecially the sun or at night when using my phone.Why is that happening?

1 doctor weighed in
Dr. Ivelisse Rivera-Godreau
Family Medicine

In brief: New symptoms?

We would need more information in order to give you a reliable answer. However to make a guess, if these symptoms are associated with vomiting, changes in vision, fainting, extremity weakness, worse when you bend over you need to be seen as soon as possible.
If this has happened before and no severe symptoms it could be migraine and Tylenol (acetaminophen) or ibuprofen along with rest in a dark room can help.

In brief: New symptoms?

We would need more information in order to give you a reliable answer. However to make a guess, if these symptoms are associated with vomiting, changes in vision, fainting, extremity weakness, worse when you bend over you need to be seen as soon as possible.
If this has happened before and no severe symptoms it could be migraine and Tylenol (acetaminophen) or ibuprofen along with rest in a dark room can help.
Dr. Ivelisse Rivera-Godreau
Dr. Ivelisse Rivera-Godreau
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified,
39 years in practice
2M people helped
Continue
111,000 doctors available
Read more answers from doctors